Your Cart

Your cart is empty

Home  >  Transactions OF NAMP VOL1

20. A New Family of Multivariate Semi-Pareto Distributions and its Characterizations Properties S.U Gulumbe and S.M. Umar Transactions of NAMP Vol. 1, (Nov., 2015), pp 157 – 168
Sale price: $5.00
Quantity:

Abstract

This paper proposed new family of multivariate semi-Pareto distribution. It then gives the general solutions of Euler’s functional equation for homogeneous functions in the form of two lemmas the proofs of which are presented. Particular solution of the same equation, when  is also stated in the form of corollary that is also proved in this paper. Two theorems, one for each characterization property of this new family of distributions, are developed. These theorems are then proved through the method of geometric minimization procedure using general and  particular solutions of Euler’s functional equation for homogeneous functions. Simulated data is used by means of Mat lab programming language to fit this new family of  distributions. The result obtained is then compared with the previous one given in the literature.

Keywords: Multivariate semi-Pareto distribution; Joint survival function; Geometric minimization procedure; Euler`s functional equation.

Close
Loading...